# SDR CALA9900517

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL WEB CORRODED WHERE FS 1178 CHORD ANGLE REMOVED AT RBL 34.  REMOVED DAMAGED AREA, FABRICATED REPAIR AND INSTALLED PER SRM 53-41-2.
